pediatrician-icon
Vomiting from last night
Since yesterday night my son is vomiting at least 3 to 4 times What can done here..last time we have given him emeset 4mg..should that be given again
226 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.. Yes the drug can be given again but we need to find out the cause of his repeated voomitings...so its better to consult a paediatrician... He may get dehydrated after vomiting like this..hydration is also important
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Child vomiting at night
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.